Skip to Content

Join the 'Shakes' group to help and get support from people like you.

Shakes Questions

 Clear

We found 121 questions associated with the 'Shakes' topic.

Lexapro - Is 30mg safe for anxiety? My family doc just told me to go from 20 to 30 but 2 pharmacists

Posted 17 May 2018 by aberob 1 answer

... said 20mg is the max. I have been taking it since Jan 2018, and have trouble sleeping, and feel anxious everyday and have shakes most mornings. I told my doc and he says increase it. I think I need a diff med. Any suggestions for anxiety meds that do not have tinnitus as a side effect as I have ...

Methotrexate and weight loss shakes?

Posted 24 May 2018 by cobby36 0 answers

Has anyone participated in a program like Optifast while on low dose methotrexate or even over the counter shakes? I'm on 4 pills once a week and folic acid 6 days after. Thanks.

Celexa - I’m on day 2 of Celexa and feeling really nauseous and have the shakes. Also very restless

Posted 14 Apr 2018 by Thatgirlkkg94 1 answer

Is this normal and does it get better?

Anyone using Herbalife shakes?

Posted 22 Mar 2014 by alexis333 2 answers

I recently started drinking the healthy meal shakes (not the diet shakes) from Herbalife and have noticed a feeling of shakiness, weakness in legs and anxiety. The label says it contains dietary fibers, could this be in the form of an artificial sweetener such as aspertame, etc? Or could it have an ...

7.5 Qsymia for 3 weeks no weightloss?

Posted 20 Mar 2018 by Dollbaby611 2 answers

Hello I've been on 7.5 for 3 weeks today! I haven't lost a pound! I actually lost on the 3.5 (starter dose). I drink plenty of water…exercise…drink protein shakes….still nothing!!! What am I doing wrong? This medication is too costly to not work. I'm disappointed

OK to take propranolol 1x month for performance anxiety if take candesartan (8) and Amlodipine (5)?

Posted 8 Mar 2018 by jackie032 0 answers

Is it safe to add one Propranolol pill every month to my current daily routine of Amlodipine (5) and Candesartan (8) ? Every month, I need to perform, but my hands shake and chest feels tight. Tried one propranolol last week and was calm and played beautifully. I would like that to happen again.

Venlafaxine - I recently started taking my Effexor again and I'm really shaky and wobbly?

Posted 8 Mar 2018 by alexisforgues_3 0 answers

And since I have been taking them I feel like I can't walk and I can't hold things because my hands are going to shake and I'm going to fall over and drop them and actually scared to go and get into my car and have to drive to work because I I don't feel like myself I just feel ...

What can help with shaking/ tremors/ trembling that has no psychological cause?

Posted 8 Feb 2018 by gin4442018 1 answer

At times I shake/ tremble so severely that it impairs my ability to do even the simplest tasks- such as writing, typing, talking, grasping and holding objects, and is just generally very uncomfortable. It feels as if I am "vibrating" on the inside. Can taking gabapentin when I feel like ...

Does clonidine make kids jerk or shake?

Posted 4 Feb 2018 by Blueeyez29 1 answer

My son is 9 and takes clonidine for the first time last night then today he fell asleep and he started to jerk and shake. Is that normal?

Will nerve renew help with a benign tremor?

Posted 9 Jan 2018 by Juniort 0 answers

I have been prescribed gabepentin but after looking at the side effects I'd rather have the tremor. Seeing some it seems to be neurological I was wondering if nerve renew can help. I shake down my left side of the body and apparently there is no cure but I don't believe this for one ...

Need help!!! Feel like I'm losing my mind?

Posted 13 Dec 2017 by Mikeyo82 1 answer

I've been taking cipralex for 4 weeks and it made my symptoms worse... shakes, hand tremors, feeling cold all the time, crying. Doctor just switched me to pritsiq... any thoughts on how long before I feel better? I've been really struggling with this. Everything started when I thought my ...

Mifepristone - I just started taking Korlym 2 1/2 months ago. Since then, I have gained 10 pounds?

Posted 10 Dec 2017 by Cwilson61309 0 answers

... very quickly. Legs and hands are swollen a little. I also have chest congestion that I cannot seem to shake. Doc told me that people lose weight after being on Korlym for 4-6 months. Has anyone experienced this? Getting worried because I don’t need to gain weight!! Thanks! Connie

Page 1 2 3 4 5 6 7 8 9 Next

Ask a Question

Search this Group